# SDR DJFA20151214001

- Difficulty date: December 14, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N451FL
- Make and model: Beech 400A
- Aircraft serial: RK310
- Aircraft time: 9,896 hours, 8,167 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW EXPERIENCED A SMOKEY SMELL ON CLIMB OUT WITH ANTI-ICE ON.  THE SMELL DISSIPATED WHEN ANTI-ICE WAS TURNED OFF.  MX FOUND THE SPIRAL WRAP FROM THE ANTI-ICE DUCTING.  THE BLEED LEAK WAS ISOLATED & REPAIRED.  THE SPIRAL WRAP WAS REPLACED & LEAK OPERATIONS CHECKS WERE GOOD.  THE ACFT WAS RETURNED TO SERVICE.
